# SDR LR7A2024090503588

- Difficulty date: September 5, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N409LC
- Make and model: Lkheed 382G
- Aircraft serial: 4695
- Aircraft time: 42,624 hours, 26,099 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: 3569152L
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION 24 INCH HORIZONTAL CRACK IN LEFT HAND WING TRAILING EDGE FORMER FLAP STATION 118.  VERTICAL CRACKS IN FORMER AT 45.5, 49.5 AND 54 INCHES AFT OF REAR BEAM.  / REPLACED FORMER SMP583 51-10 AND 57-60-03. / LP 57802
